Acta Mathematica

Solution of the Plateau problem for m-dimensional surfaces of varying topological type

E. R. Reifenberg

Full-text: Open access

Article information

Source
Acta Math., Volume 104, Number 1-2 (1960), 1-92.

Dates
Received: 24 April 1959
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889150

Digital Object Identifier
doi:10.1007/BF02547186

Mathematical Reviews number (MathSciNet)
MR0114145

Zentralblatt MATH identifier
0099.08503

Rights
1960 © Almqvist & Wiksells Boktryckeri

Citation

Reifenberg, E. R. Solution of the Plateau problem for m -dimensional surfaces of varying topological type. Acta Math. 104 (1960), no. 1-2, 1--92. doi:10.1007/BF02547186. https://projecteuclid.org/euclid.acta/1485889150


Export citation

References

  • A. S. Besicovitch, On the fundamental geometrical properties of linearly measurable plane sets of points II. Math. Ann., 115 (1938), 295–329.
  • —, A general form of the covering principle and relative differentiation of additive functions. Proc. Cambridge Phil. Soc., 41 (1945), 103–110.
  • —, Parametric Surfaces I. Compactness. Proc. Cambridge Phil. Soc., 45 (1949), 1–13.
  • —, Parametric Surfaces II. Lower Semi-continuity of the Area. Proc. Cambridge Phil. Soc., 45 (1949), 14–23.
  • J. Douglas, Minimal Surfaces of Higher Topological Structure. Ann. Math., 40 (1939), 205–298. [This paper contains many illustrations and also an extensive bibliography-including most of the author’s other papers in this field.]
  • S. Eilenberg & N. E. Steenrod, Foundations of Algebraic Topology. Princeton Mathematical Series No. 15.
  • F. Hausdorff, Mengenlehre. 3rd Edition. Dover Publications.
  • W. Hurewicz & H. Wallman, Dimension Theory. Princeton Mathematical Series No. 4.
  • E. R. Reifenberg, Parametric Surfaces I. Area. Proc. Cambridge Phil. Soc., 47 (1951), 687–698.
  • —, Parametric Surfaces V. Area II. Proc. Lond. Math. Soc., 19 (1955), 342–357.
  • —, Parametric Surfaces II. Tangential Properties. Proc. Cambridge Phil. Soc., 48 (1952), 46–69.
  • E. J. McShane, Parametrizations of Saddle Surfaces with Applications to the Problem of Plateau. Trans. Amer. Math. Soc., 35 (1933), 716–733.